# SDR DALA2017090606680

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 68,381 hours, 13,966 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURNED TO DEPARTURE DUE TO A SUSPECTED ELECTRICAL PROBLEM,  CAUSING FLICKERING LIGHTS AND PULSATING IN THE CONTROL COLUMN.  PERFORMED A STDBY POWER SYS OPS TEST WITH NTF.  REPLACED THE BATTERY AND CHARGER, LEFT TRU, RELAYS K105 AND K109. RAN LEFT ENGINE WITH ALL ELECTRICAL LOAD, NTF. BITE TEST OF BPCU, TESTED OK. VERIFICATION FLIGHT GOOD.
